# SDR FDEA201606282161

- Difficulty date: June 28, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N789FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26689
- Aircraft time: 70,701 hours, 25,861 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: FX146N103058
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME STA 1520, B/T S21R HAS GOUGES.  REMOVED GOUGES IAW-SRM-51-10-02-0G, FOUND TO BE OUT OF LIMITS IAW SRM-53-00-07-1A, FIG 101, DET II.  R & R FRAME STA 1520, BET STR 24R TO STR 13R IAW SRM-51-40-02-06 AND DWG 146N1017, THIS IS A CAT-A REPAIR, MAJOR.
